# SDR MASA200601576

- Difficulty date: June 11, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 2,440 hours, 1,817 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5024 MEM - SPOILER STAB FAULT STATUS MESSAGE.  PERFORMED SPOST.  NO DEFECTS NOTED.
